# SDR HEEA088058

- Difficulty date: July 3, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N27805
- Make and model: Bell 212
- Aircraft serial: 31106
- Aircraft time: 21,409 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 212015501115
- Part serial: A4042
- Condition: Damaged
- Location: Main Rotor
- Part time: 3,210 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BLADE SKIN SEPERATION OUTBOARD END LOWER SURFACE FROM TIP INBOARD APPROXIMATELY 2.25 INCHES AND AFT FROM LEADING EDGE APPROXIMATELY 2 INCHES. REPLACED WITH SERVICEABLE PART.
